Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/195290
Title: Теорема вложения для пространств слоистых функций
Authors: Саражинский, Денис Сергеевич
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2004
Publisher: Минск : БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2004. - № 3. – С. 106-108.
Abstract: The so-called stratified functions spaces are under consideration. Ananalog of embedding theorem is proved for them.
URI: http://elib.bsu.by/handle/123456789/195290
ISSN: 0321-0367
Appears in Collections:2004, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
106-108.pdf1,27 MBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.